MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Excessive Cooling (2932)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient cooled 2 degrees celsius under target temperature with no patient temperature deviation alarms from the device.The goal temperature is 33.5 degrees, patient temperature is 31.6 degrees per esophageal probe connected to altrix device.Therapy started at 0445 am, patient starting temperature was 36 degrees.Current water temperature is 29.1 degrees.Noted on 90 minute graph water temperature 25-29 degrees, and frequent deviations of patient temperature.
 
Additional Manufacturer Narrative
Based on on the information provided, there was likely no issue with the product as the issue was able to be resolved by the customer.There was no alleged patient harm as a result of the patient temperature overshoot.This issue was resolved for the customer by confirming no further action was needed to resolve the issue.The udi number and manufacturing dated have been corrected.
 
Event or Problem Description

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19933116
Report Number0001831750-2024-01055
Device Sequence Number11474800
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555(21)2019000100710
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown